RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1990, Volume 181, Number 1  


On the magnitudes of deviations of meromorphic functions
I. I. Marchenko, A. I. Shcherba
3
The strong solutions and the attractor of Karman equations system
I. D. Chueshov
25
Divergence of Dulac's rows
S. I. Trifonov
37
Profinite groups acting on trees and having no free nonabelian pro-$\mathbf p$-subgroups
P. A. Zalesskii
57
On the singlevalued solution of inverse problem for quantum kinetic equation
Yu. E. Anikonov
68
Formal groups, functional equations and generalized cohomology theories
V. M. Buchstaber, A. N. Kholodov
75
Multiple completeness for systems of operator bundles and elliptic boundary value problem
S. Ya. Yakubov
95
Classification of Hamiltonian forms over divided power algebras
S. M. Skryabin
114
Multicomponent homogenization for processes in essentially nonhomogeneous structures
G. P. Panasenko
134
Математический сборник - 1989–1990 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019